教師資料查詢 | 類別: 期刊論文 | 教師: 錢傳仁CHYAN CHUAN-JEN (瀏覽個人網頁)

標題:Nagumo type existence results for second-order nonlinear dynamic BVPS
學年93
學期1
出版(發表)日期2005/01/01
作品名稱Nagumo type existence results for second-order nonlinear dynamic BVPS
作品名稱(其他語言)
著者錢傳仁; Chyan, Chuan-jen; Atici, F. M.; Cabada, A.;
單位淡江大學數學學系
出版者Elsevier
著錄名稱、卷期、頁數Nonlinear Analysis: Theory, Methods & Applications 60(2), pp.209-220
摘要In this paper, we present a Nagumo condition for time scales equations that includes as a particular case a type of the classical one for differential equations involving a certain restriction. The established Nagumo condition further allows us to prove the existence of at least one solution lying between a pair of lower and upper solutions of a nonlinear second-order dynamic equation with nonlinear functional boundary value conditions.
關鍵字
語言英文
ISSN0362-546X
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別英國
公開徵稿
出版型式,紙本
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!